# SDR 2005F00056

- Difficulty date: March 1, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N624BP
- Make and model: Gulstm GIV
- Aircraft serial: 1093
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator
- Part number: 108136251
- Condition: Failed
- Location: Aft Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS CRUISING AT 43K, CREW NOTED AN EXTREMELY LOUD AIR NOISE AROUND CABIN DOOR.  CREW REQUESTED A LOWER ALTITUDE AND WAS GRANTED TO 35K, THROTTLES WERE RETARDED TOWARD IDLE AND A LOUD POP WAS HEARD AROUND CABIN DOOR SEAL.  CABIN PRESSURIZATION COULD NOT BE MAINTAINED.  CREW DECLARED AN EMERGENCY.  (M)
